MathSciNet Relay Station
MathSciNet bibliographic data
MR147769 (26 #5283) 34.95 (35.57)
Browder, Felix E. On non-linear wave equations. Math. Z. 80 1962 249–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement